Title: Solving a large dense linear system by adaptive cross approximation
Authors: Frederix, Katrijn ×
Van Barel, Marc #
Issue Date: Oct-2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:234 issue:11 pages:3181-3195
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science